# SDR ABXA2022072988

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 92,059 hours, 23,629 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Part number: 60683218
- Part serial: 19962
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE FLIGHT AT 28000, THE MASTER WARNING HORN / LITES AND EICAS MESSAGE, CABIN ALT WAS ON. CABIN ALT WAS 11,000. WE SWITCHED FROM CONTROLLER 2 TO 1. HAD A STATUS MESSAGE "CABIN ALT AUTO2/CAB. CREW DESCENDED TO 10,000 FEET AND DECLARED AN EMERGENCY. AIRCRAFT DIVERTED INTO PTY. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE  BITE BOTH PRESSURE CONTROLLERS NO FAULTS NOTED INSPECTED PRESSURE RELIELF VALVES NO DISCREPANCIES NOTED AT THISE TIME. REPLACED OUTFLOW VALVE ASSY OPS CHECK AND PRESSURIZED AT 5PSI. NO DEFECTS IAW AMM 21-31-03, 21-31-00, 21-32-00. AIRCRAFT RETURNED TO SERVICE.
